# SDR CALA2025041804032

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N14509
- Make and model: Airbus A321-271NX
- Aircraft serial: 11901
- Aircraft time: 2,596 hours, 921 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shroud
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE SHROUD COVER DAMAGED FROM GALLEY CART. DOES NOT AFFECT SLIDE OPERATION. INSTALLED NEW SLIDE COVER REF AMM 25-62-44/401
